MAUDE Adverse Event Report: ARTHREX, INC. SHAVER HP, ASPII, HAND CONTROL, BACKHAND; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SHAVER HP, ASPII, HAND CONTROL, BACKHAND; POWERED SURG ORTHOPEDIC INSTR
Model Number SHAVER HP, ASPII, HAND CONTROL, BACKHAND
Medical Device Problem Codes Positioning Failure (1158); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/02/2023, it was reported by a sales representative via (b)(4) that an ar-8330rh shaver wont hold blades.This was discovered during use in a case with no patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Device not returned.The most likely cause for the reported event is a damaged locking pin.This was attributed to normal wear and tear.

Brand Name
SHAVER HP, ASPII, HAND CONTROL, BACKHAND
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18226936
Report Number1220246-2023-08970
Device Sequence Number20178547
Product Code HWE
UDI-Device Identifier00888867043244
UDI-Public00888867043244
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHAVER HP, ASPII, HAND CONTROL, BACKHAND
Device Catalogue NumberAR-8330RH
Device Lot Number10183855
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown